Annales de dermatologie et de venereologie · 2002
[Radiation-induced temporary hair loss after endovascular embolization of the cerebral arteries: six cases].
Аннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
D'incan M, Roger H, Gabrillargues J, Mansard S, Parent S, Chazal J, Irthum B, Souteyrand P
Аннотация
BACKGROUND: Intraoperative fluoroscopy imaging during coronaroplasty or transjugular intrahepatic portosystemic shunt may induce chronic radiodermatitis. Temporary hair loss is a peculiar form of radiodermatitis following endovascular surgery of the cerebral arteries.
CASE REPORTS: Six patients (2 women, 4 men, age range: 27-47 years old) were seen for a solitary plaque of alopecia. In all of the cases, the plaque had appeared two weeks after a neuroradiologically guided embolization procedure. No other skin lesions were seen. Alopecia spontaneously and completely regressed within three to four months. However, it reappeared after a subsequent embolization (one case) but not after arteriographies (five cases).
DISCUSSION: Five similar cases have been reported in the literature. Transient alopecia often occurs after neurologically guided endovascular surgery of the cerebral arteries. This side-effect is well known by neurosurgeons and thus, these patients are rarely referred to a dermatologist. Two differential diagnoses must be evoqued: alopecia aerata and anticonvulsant - induced alopecia. The role played as cofactor by carbamazepine which is a photosensitivant drug, is discussed.
CASE REPORTS: Six patients (2 women, 4 men, age range: 27-47 years old) were seen for a solitary plaque of alopecia. In all of the cases, the plaque had appeared two weeks after a neuroradiologically guided embolization procedure. No other skin lesions were seen. Alopecia spontaneously and completely regressed within three to four months. However, it reappeared after a subsequent embolization (one case) but not after arteriographies (five cases).
DISCUSSION: Five similar cases have been reported in the literature. Transient alopecia often occurs after neurologically guided endovascular surgery of the cerebral arteries. This side-effect is well known by neurosurgeons and thus, these patients are rarely referred to a dermatologist. Two differential diagnoses must be evoqued: alopecia aerata and anticonvulsant - induced alopecia. The role played as cofactor by carbamazepine which is a photosensitivant drug, is discussed.